# SDR AALA20120724018

- Difficulty date: July 24, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N477AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49652
- Aircraft time: 68,334 hours, 35,866 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Damaged
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SMF - CREW REPORTED SMOKE IN COCKPIT AND THEN CABIN.  EMERGENCY DECLARED FLIGHT RETURNED SMF LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND AUXILIARY POWER UNIT OIL COOLER LINE LEAKING.  REPLACED O-RING ON THE APU OIL COOLER.  SYSTEM GROUND CHECK NORMAL OPERATION.
